# SDR USAA2012112600005

- Difficulty date: November 24, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N770UW
- Make and model: Airbus A319-112
- Aircraft serial: 1393
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Condition: Leaking
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - L2 DOOR ASSIST BOTTLE LEAKING.  REMOVED AND REPLACED L-2 DOOR ASSIST BOTTLE DIAPHRAGM SERVICED & LEAK CHECK GOOD, ALL WORK DONE IAW A319 AMM 52-10-00-610-001-A.
